# SDR UPS02437552

- Difficulty date: January 31, 2002
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT EMERGENCY EXIT SIGN OVER CREW SERVICE DOOR INOP.  REMOVED AND REPLACED POWER SUPPLY MODULE M312 IAW B747 MM 33-51-04, OPS CHECK GOOD.
